MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ND2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator service required alarm sounded.There was no harm or injury reported.No medical interventions were specified.The device is currently waiting for estimate approval to replaced the internal battery, muffler assembly, machine flow sensor, air inlet foam, system pc board assembly, blower assembly, and buzzer assembly.Once approval is granted the parts will be replaced.A follow-up report will be submitted when the manufacturer's investigation and/or repairs are complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator service required alarm sounded.There was no harm or injury reported.No medical interventions were specified.The ventilator was evaluated by third party service center and the customer's complaint was confirmed.The device's system board needs to be replaced to address the issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18290889
Report Number2518422-2023-34346
Device Sequence Number17854102
Product Code CBK
UDI-Device Identifier00606959055513
UDI-Public00606959055513
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberND2110X15B
Device Catalogue NumberND2110X15B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer02/24/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown